About this product
FDA Registration No.DR-XY34482
BrandBioflu
Product description
BIOFLU is the right solution for the multiple symptoms of flu such as fever, body pain, colds and cough (from post-nasal drip) so you can quickly get up and get back to normal.
BIOFLU contains 10mg phenylephrine HCl, 2mg chlorphenamine maleate and 500mg paracetamol in each caplet
- Dosage: For adults and children 12 years and older, take 1 caplet orally every 6 hours or as recommended by a doctor
- BIOFLU can be taken on an empty stomach